# SDR DALA2022022201150

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 82,393 hours, 37,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 F/A UNABLE TO ARM DOOR 2L. CORRECTIVE ACTION: CYCLED DOOR, FOUND DEBRIS/TRASH UNDER GIRT BAR. CLEANED AREA AND LUBRICATED GIRT BAR. OK FOR SERVICE. (8001554)
